# SDR DALA2024010300099

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 92,048 hours, 16,803 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

**SMOKE/FUME EVENT** A/C 1812 FLT 115/29 JFK-EZE ON ARRIVAL MAINTENANCE FOUND LOG BOOK WRITE UP OF ACRID SMELL/HAZE FORWARD OF AFT GALLEY DURING FLIGHT. SMELL NOT CURRENTLY PRESENT. EZE MAINTENANCE INVESTIGATING. CREW WAS CONTRACTED AND WILL FILL OUT SMOKE AND FUMES QUESTIONNAIRE. CORRECTIVE ACTION: CREW VERBEL ODOR MOMENTARY. NO PARTS REPLACED.RAN OVENS /COFFEE MAKERS / CHILLERS NTF. RAN APU/PACKS NTF. INSP. SEAT PSU AND LIGHTING NTF. CEILING PANELS REMOVED INSP. NTF. CARGO COMP. FWD /AFT NTF. INSP. APU/ENGINE INLETS NO CONTAMINATION. (5099739)
